# SDR 9JLA2021110217455

- Difficulty date: October 22, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N44CD
- Make and model: Cessna 560XL
- Aircraft serial: 5605624
- Aircraft time: 5,599 hours, 4,738 cycles
- System (JASC): 7603 · Power Lever
- Part: Tension Spring
- Part number: 559580315
- Condition: Broken
- Location: Trottle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE RIGHT ENGINE THROTTLE IDLE CUT OFF LEVER WAS VERY LOOSE. THE MAINTENANCE VENDOR DISCOVERED THAT THE RIGHT THROTTLE CUTOFF SPRING WAS BROKEN. THE SPRING WAS REPLACED WITH NEW. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
